MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 1; PLATE

TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 1; PLATE
Model Number SK12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Malunion of Bone (4529)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2022, all hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to elevatus and pain at the tmt (tarsometatarsal) and mtp (metatarsophalangeal) joints.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause cannot be determined due to the limited information provided, and no device being returned.No deficiencies or malfunctions have been alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2022, all hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to elevatus and pain at the tmt (tarsometatarsal) and mtp (metatarsophalangeal) joints.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.

Brand Name
LAPIPLASTY SYSTEM 1
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key22861452
Report Number3011623994-2025-00088
Device Sequence Number9339017
Product Code HRS
UDI-Device Identifier00810111221337
UDI-Public(01)00810111221337(17)241210(10)38826
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K240173
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/10/2024
Device Model NumberSK12
Device Lot Number38826
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale